On the fractional optimal control problems with a general derivative operator
By Amin Jajarmi, Dumitru Băleanu. Asian journal of control, 2019
165 citations recorded by the source corpus.
This paper deals with a general form of fractional optimal control problems involving the fractional derivative with singular or non‐singular kernel. The necessary conditions for the optimality of these problems are derived and a new numerical method is designed to solve these equations effectively. Simulation results indicate that the proposed method works well and provides satisfactory results with regard to accuracy and computational effort. Comparative results also verify that a particular case with Mittag‐Leffler kernel improves the performance of the controlled system in terms of the transient response compared to the other fractional‐ and integer‐order derivatives.
Subfields: Applied Mathematics, Control and Systems Engineering, Modeling and Simulation
View Paper: https://www.semanticscholar.org/paper/d2bf53051bdf03593c011feb4daa6c1435bf2991
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- V. Vijayakumar
- R. Udhayakumar
- Chokkalingam Ravichandran
- K. Kavitha
- Kottakkaran Sooppy Nisar
- M. Mohan Raja
- S. K. Panda
In Control and Systems Engineering
- V. Vijayakumar
- R. Udhayakumar
- Chokkalingam Ravichandran
- K. Kavitha
- Kottakkaran Sooppy Nisar
- M. Mohan Raja
In Modeling and Simulation
- V. Vijayakumar
- R. Udhayakumar
- Chokkalingam Ravichandran
- K. Kavitha
- Kottakkaran Sooppy Nisar
- M. Mohan Raja
- S. K. Panda
Citations in the corpus
- Results on controllability of Hilfer fractional differential equations with infinite delay via measures of noncompactness (2021, background): “Discussion about theory and applications related to controllability, the readers verify the previous research articles [10,11,14,15,19,22-26].”